MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452212
Medical Device Problem Codes Premature Activation (1484); Product Quality Problem (1506); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2 and h11.Section b5: additional event information received on 04-feb-2025 indicated that they were able to see the stent under flouro.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There were no procedural delays due to the event.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, an eu 4.5x22mm stent 12 mm dw tip intracranial stent (enc452212, 9208265) was not visualized under the image after it was delivered to the distal end of a prowler select plus 150/5cm microcatheter (606s255x, 31432572).The stent did not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and observed that the stent was detached from the delivery wire in proximal of the microcatheter.A micro guidewire (other brand) was used to remove the stent body from the microcatheter.A new stent was switched to complete the surgery with the same microcatheter.No patient injury was reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, during an endovascular embolization, an eu 4.5x22mm stent 12 mm dw tip intracranial stent (enc452212, 9208265) was not visualized under the image after it was delivered to the distal end of a prowler select plus 150/5cm microcatheter (606s255x, 31432572).The stent did not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and observed that the stent was detached from the delivery wire in proximal of the microcatheter.A micro guidewire (other brand) was used to remove the stent body from the microcatheter.A new stent was switched to complete the surgery with the same microcatheter.No patient injury was reported.Additional event information received on 04-feb-2025 indicated that they were able to see the stent under flouro.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There were no procedural delays due to the event.A non-sterile eu 4.5x22mm stent 12 mm dw tip was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was detached from the delivery unit.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The delivery wire was subjected to dimensional analysis and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.The stent was inspected under x-ray imaging, and the markers were properly identified and visualized.The customer complaint regarding a stent being detached from the delivery wire was confirmed since the stent was noted as already separated from the delivery system; based on this condition, the issue regarding a stent being impeded in the distal end of the concomitant microcatheter cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, none of the returned components present damages that suggest that they were forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.Since the stent markers were correctly identified and visualized during the evaluation, the customer complaint regarding visualization issues cannot be confirmed.During the procedure there are multiple radiopaque markers present, the distal markers on the stent markers are the least visible comparatively (due to their relatively small mass).Where the stent is placed (bone density, surrounding tissue) could potentially impact visibility of the distal markers.However, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9208265.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Confirm that the delivery wire does not move relative to the introducer during the removal of the enterprise vascular reconstruction device and delivery system from the dispenser hoop.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21293228
Report Number3008114965-2025-00106
Device Sequence Number9199339
Product Code NJE
UDI-Device Identifier10886704044024
UDI-Public(01)10886704044024(17)260728(10)9208265
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue NumberENC452212
Device Lot Number9208265
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/05/2025
02/10/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/05/2025
02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown